MathSciNet Relay Station
MathSciNet bibliographic data
MR1948929 (2003k:46057) 46G05 (26B05 46T20)
Gaspari, T. On the range of the derivative of a real-valued function with bounded support. Studia Math. 153 (2002), no. 1, 81–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement